# SDR UALA2009031100756

- Difficulty date: March 10, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 40,789 hours, 15,204 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Part number: 58791
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING INOP FROM ROW 9-13.  FOUND BAD POWER CABLE FROM INVERTER TO EEL STRIP, REPLACED POWER CABLE, ALL CHECKS NORMAL.
